# SDR 9724399961

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 113317
- Condition: Discharged
- Location: Mcd Slide
- Part time: 38,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN EVACUATION SLIDE BATTERY PACK LOW.  REPLACED SLIDE.
